# SDR CBR2006F00017

- Difficulty date: August 16, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N288DH
- Make and model: Dhav DHC8106
- Aircraft serial: 317
- System (JASC): 3150 · Central Warning
- Part: Control Unit
- Part number: 8006221
- Condition: Malfunctioned
- Location: Warning Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW DECLARED EMERGENCY.  SMOKE WARNING LIGHT ILLUMINATED ON WARNING PANEL.  COULD NOT DUPLICATE PROBLEM.  VISUALLY INSPECTED AREA AROUND SMOKE DETECTORS AND INSPECTED WIRING ALL NORMAL.  REPAIRED CHAFFED WIRE AT NR 2 SMOKE DETECTOR IAW MM.  AS A PRECAUTION REMOVED AND REPLACED WARNING LIGHT CONTROL UNIT AND OPS CHECK GOOD IAW MM.  PERFORMED SMOKE DETECTORS OPS CHECK IAW MM.  OPS CHECK GOOD.  (K)
